MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-01-050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Adhesion(s) (1695); Foreign Body Reaction (1868); Hematoma (1884); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Necrosis (1971); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Depression (2361); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Fibrosis (3167); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle litigation complaint received ad 13 apr 2022.Patient was revised was due to heavy metal poisoning from toxic heavy metals.Also alleges injury, pain, dislocations, pseudotumor, muscle and tissue destruction, metallosis, metal wear, loss of enjoyment of life and limitation of daily activities.Doi: (b)(6) 2009, dor: (b)(6) 2021, unk hip.
 
Event or Problem Description
Medical records received.In addition to what was previously reported in the medical records active problem reported trochanteric bursitis, hematoma, depression and limited adl.Doi: (b)(6) 2009; dor: (b)(6) 2021; right hip first revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6: inflammation (e2326) is being utilized to capture bursitis.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned to depuy synthes for evaluation.Visual inspection of photo, x-ray and video evidence provided found nothing indicative of a device nonconformance related issue.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device (121701050/df6ds1) product and lot numbers, and no non-conformances were identified.Device history review a manufacturing record evaluation was performed for the finished device (121701050/df6ds1) product and lot numbers, and no non-conformances were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PINNACLE 100 ACET CUP 50MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16843300
Report Number1818910-2023-09194
Device Sequence Number20548161
Product Code LPH
UDI-Device Identifier10603295008545
UDI-Public10603295008545
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number1217-01-050
Device Catalogue Number121701050
Device Lot NumberDF6DS1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer06/23/2023
08/24/2023
10/02/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date06/25/2023
09/15/2023
10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM -2; PINNACLE 100 ACET CUP 50MM; PINNACLE MTL INS NEUT36IDX50OD; SUMMIT DUOFIX TAP SZ4 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight58 KG
Patient EthnicityNon Hispanic
Patient RaceWhite